ALAMT  Vol.4 No.1 , March 2014
The Cartan Invariant Matrix for the Finite Group G2(13) of Type G2
Author(s) Yuwang Hu*, Wei Jiang
ABSTRACT
The Cartan invariant matrixfor the finite group G2(13) of type G2 over the finite field with 13 elements is determined in this paper.

Cite this paper
Hu, Y. and Jiang, W. (2014) The Cartan Invariant Matrix for the Finite Group G2(13) of Type G2. Advances in Linear Algebra & Matrix Theory, 4, 40-63. doi: 10.4236/alamt.2014.41003.
References
[1]   Alperlin, J.L. (1975) On Modules for the Linear Fractional Groups. International Symposium on Theory of Finite Groups. RIMS, Kyoto.

[2]   Alperlin, J.L. (1979) Projective Modules for SL(2, 2n). Journal of Pure and Applied Algebra, 15, 219-234.
http://dx.doi.org/10.1016/0022-4049(79)90017-3

[3]   Upadhyaya, B.S. (1978) Composition Factors of the Principal Indecomposable Modules for the Speciallinear Group SL(2, q). Journal of London Mathematical Society, 17, 437-445.

[4]   Benson, D.J. and Martin, S. (1991) Mod 2 Cohomology of the Unitary Groups U3(2 n). Communications in Algebra, 19, 3125-3144.
http://dx.doi.org/10.1080/00927879108824311

[5]   Humphreys, J.E. (1976) Ordinary and Modular Representations of Chevalley Groups. Lecture Notes in Mathematics 528, Springer, Berlin.

[6]   Humphreys, J.E. (1973) Some Computations of Cartan Invariants for Finite Groups of Lie Type. Communications on Pure and Applied Mathematics, 26, 745-755.
http://dx.doi.org/10.1002/cpa.3160260516

[7]   Ye, J.C. (1982) The Cartan Invariants of SL(3, pn). Journal of Mathematical Research with Applications, 2, 9-19. (In Chinese)

[8]   Zaslawsky, E. (1974) Computational Methods Applied to Ordinary and Modular Characters of Some Finite Simple Groups. Ph.D. Thesis, University of California, Santa Cruz.

[9]   Benson, D.J. (1983) The Loewy Structure of the Projective Indecomposable Modules for a8 in Characteristic 2. Communications in Algebra, 11, 1395-1432.
http://dx.doi.org/10.1080/00927878308822912

[10]   Du, J. (1986) The Cartan Invariants of SL(4, 2n). Journal of East China Normal University (Natural Sciences Ed.), 4, 17-25. (In Chinese)

[11]   Ye, J.C. (1997) The Cartan Invariant Matrix for the Finite Group SL(5, 2). Algebra Colloquium, 4, 203-211.

[12]   Thackray, J.G. (1980) Modular Representations of Some Finite Groups. Ph.D. Thesis, Cambridge University, Cambridge.

[13]   Humphreys, J.E. (1980) Modular Representations of Finite Groups of Lie Type. Finite Simple Groups II, Academic Press, London, 259-290.

[14]   Ye, J.C. (1985) The Cartan Invariants of Sp(4, pn). Journal of East China Normal University (Natural Sciences Ed.), 2, 18-25. (In Chinese)

[15]   Ye, J.C. and Zhou, Z.G. (2001) Irreducible Characters of Algebraic Groups in Characteristic Three. Communications in Algebra, 29, 201-223.
http://dx.doi.org/10.1081/AGB-100000795

[16]   Liu, A.L. and Ye, J.C. (2003) Cartan Matrix for the Finite Symplectic Group Sp(6, 3). Algebra Colloquium, 10, 33-39. http://dx.doi.org/10.1007/s100110300005

[17]   Hu, Y.W. and Xu, L. (2011) The Cartan Invariant Matrix for Finite Symplectic Group Sp(4, 11). Advances in Mathematics (China), 40, 483-491.

[18]   Mertens, D. (1985) Zur Darstellungstheorie der endlichen Chevalley-Gruppen vom Typ G2. Diplomarbeit, University of Bonn, Bonn.

[19]   Hu, Y.W. and Ye, J.C. (2001) Cartan Invariant Matrix for Finite Group of Lie Type G2(5). Journal of Tongji University (Natural Sciences Ed.), 29, 1205-1208. (In Chinese)

[20]   Lusztig, G. (1980) Hecke Algebras and Jantzen’s Generic Decomposition Patterns. Advances in Mathematics, 37, 121-164. http://dx.doi.org/10.1016/0001-8708(80)90031-6

[21]   Jantzen, J.C. (1977) Uber das Dekompositionsverhalten Gewisser Modularer Darstellungen halbeinfacher Gruppen und ihrer Lie-Algebren. Journal of Algebra, 49, 441-469.
http://dx.doi.org/10.1016/0021-8693(77)90252-6

[22]   Humphreys, J.E. (1987) Cohomology of Link Bundles on G/B for the Ecceptional Group G2. Journal of Pure and Applied Algebra, 44, 160-168.

[23]   Andersen, H.H. (1981) On the Structure of the Conhomology of Line Bundles on G/B. Journal of Algebra, 71, 245-258. http://dx.doi.org/10.1016/0021-8693(81)90119-8

[24]   Jantzen, J.C. (1980) Darstellungen Halbeinfacher Gruppen and Ihrer Frobenius-Kerne. Journal für die Reine und Angewandte Mathematik, 317, 157-199.

[25]   Chastkofsky, L. (1981) Projective Characters for Finite Chevalley Groups. Journal of Algebra, 69, 347-357.
http://dx.doi.org/10.1016/0021-8693(81)90209-X

[26]   Jantzen, J.C. (1981) Zur Reduktion modulo p der Character von Deligne und Lusztig. Journal of Algebra, 70, 452-474.
http://dx.doi.org/10.1016/0021-8693(81)90229-5

 
 
Top